# SDR YENA2024072701051

- Difficulty date: July 26, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 11,134 hours, 1,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) 'AIR PACK 1 REG FAULT ( ECAM INDICATION ON BLEED PAGE PACK COMPRESSOR OUTLET TEMPERATURE ); FROM TSM 21-61-00-801-824-A OPS TEST OF PAC SYS PASSED ,AS PRECAUTION CLEANED TEMP SENSOR IAW 21-61-00-100-801,RE RAN TEST AND TEST PASSED. MX-4 UPDATED. MDDR CLEARED. AC OK TO SVC.
